# SDR DALA2019081104696

- Difficulty date: August 9, 2019
- Submitted: August 11, 2019
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 70,169 hours, 51,009 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, NOTED BURNING OIL SMELL. RAN BEGINNING OF QRH SMOKE AND FUMES CHECK LIST. ON ARRIVAL IN CHOCKS, SHUT A/C DOWN, SHUT PACKS OFF, HAZE DISPTD. NOTICED LEFT HYD QTY DOWN TO 5 QTS. FOUND APU INLET HYD FILLED, FOUND HYD LEAK AT TOP OF LT HYD ACCUM FOR LEFT T/R.. PULLED AND SECURED APU C/B'S. RE-SECURED LT T/R ACCUMULATOR UPPER B-NUT PER MD88 AMM 78-31, LK CK GOOD. CLEANED TAIL COMP, BELLY, & APU INLET PER WC 4900-1184. PERFORMED DUCT BURNOUT PER WC 4950-2215. REPLACED BOTH COALESTER BAGS PER WC 2170-4139. LK CK NML. C/W NO-GO ODI 2931. MCC NOTIFIED. A/C OK FOR SVC. (LP6025219)
